# SDR AWXA200401436

- Difficulty date: December 8, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 655058517
- Condition: Corroded
- Location: Lt Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON LT INBOARD MID FLAP OUTER INDEXING PLATE AT WBL 73.00.  MAINTENANCE REMOVED AND REPLACED LT INBOARD MID FLAP OUTER INDEXING PLATE IAW B737-300 OHM 57-53-22 FIG 1101.
